# SDR AUS20020345

- Difficulty date: March 3, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Cessna 210M
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C404
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Part number: 12210302
- Condition: Faulty
- Location: Wing, Fuselage A
- Part time: 17,023 cycles
- Component: Wing, Fuselage A, Cessna, 210M
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING ATTACHMENT FITTING CONTAINED A SUBSURFACE DEFECT IN THE AREA ADJACENT TO BUT NOT INTO THE MAIN WING ATTACHMENT BOLT HOLE. FOUND DURING EDDY CURRENT INSPECTION.
